# SDR 2009F00001

- Difficulty date: December 12, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N193WA
- Make and model: Beech 99
- Aircraft serial: U17
- Aircraft time: 45,053 hours, 51,063 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, BEFORE REACHING ANEYE INTERSECTION TO RWY 11 PILOT LOWERED FLAPS AND AS THE ACFT REACHED 140KTS LOWERED THE GEAR. WHEN THE GEAR WAS DOWN AND LOCKED THE PILOT NOTED AN ELECTRICAL BURNING SMELL AND, A FEW SECONDS LATER, NOTICED A LITTLE SMOKE IN THE COCKPIT WHICH DISAPPEARED AFTER A FEW SECONDS. THE PILOT DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT. MAINT WAS DISPATCHED TO THE ACFT. MX INSPECTED THE WIRING AND ELECTICAL COMPONENTS ON THE LANDING GEAR AND FLAPS SYS AND NOTED NO DISCREPANCIES. THE ACFT WAS JACKED AND THE GEAR AND FLAPS WERE CYCLED WITH ELECTRICAL LOADS AND COULD NOT DUPLICATE THE DISCREPANCY. THE ACFT WAS RETURNED TO SERVICE WITHOUT ANY FURTHER INCIDENT.
